# SDR VNAA2012022800012

- Difficulty date: February 23, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 19,497 hours, 20,054 cycles
- System (JASC): 5240 · Service Doors
- Part: Trim Panel
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPPING NOISE COMING FROM SERVICE DOOR AREA ON CLIMBOUT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND A PIECE OF RUBBER DOOR TRIM FROM SERVICE DOOR FLAPPING AGAINST FUSELAGE.  MAINTENANCE REMOVED RUBBER TRIM OFF OF INSIDE BOTTOM OF SERVICE DOOR AND TRANSFERRED DISCREPANCY TO DAI (DEFERRED APPEARANCE ITEM) LIST.  AIRCRAFT RELEASED FOR SERVICE.  MAINTENANCE SUBSEQUENTLY REPLACED SERVICE DOOR LOWER PANEL ASSEMBLY SEAL USING AIRCRAFT MAINTENANCE MANUALS AND CLEARED DAI.
